PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 3 | 1 |
Tytuł artykułu

Equivalent or absolutely continuous probability measures with given marginals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let (X,A) and (Y,B) be measurable spaces. Supposewe are given a probability α on A, a probability β on B and a probability μ on the product σ-field A ⊗ B. Is there a probability ν on A⊗B, with marginals α and β, such that ν ≪ μ or ν ~ μ ? Such a ν, provided it exists, may be useful with regard to equivalent martingale measures and mass transportation. Various conditions for the existence of ν are provided, distinguishing ν ≪ μ from ν ~ μ.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2015-02-21
zaakceptowano
2015-05-07
online
2015-05-25
Twórcy
  • Dipartimento di Matematica Pura ed Applicata ”G. Vitali”, Universita’ di Modena e Reggio-Emilia, via Campi
    213/B, 41100 Modena, Italy,
  • Accademia Navale, viale Italia 72, 57100 Livorno, Italy
autor
  • Dipartimento di Matematica ”F. Casorati”, Universita’
    di Pavia, via Ferrata 1, 27100 Pavia, Italy
  • Dipartimento di Matematica ”G. Castelnuovo”, Universita’ di Roma ”La Sapienza”, piazzale
    A. Moro 5, 00185 Roma, Italy
Bibliografia
  • [1] Berti, P., L. Pratelli, and P. Rigo (2014). A unifying view on some problems in probability and statistics. Stat. MethodsAppl. 23(4), 483–500.[Crossref][WoS]
  • [2] Berti, P., L. Pratelli, and P. Rigo (2015). Two versions of the fundamental theorem of asset pricing. Electron. J. Probab. 20,1–21.[WoS][Crossref]
  • [3] Bhaskara Rao, K. P. S. and M. Bhaskara Rao (1983). Theory of Charges. Academic Press, New York.
  • [4] Folland, G. B. (1984). Real Analysis: Modern Techniques and their Applications. Wiley, New York.
  • [5] Korman, J. and R. J. McCann (2015). Optimal transportation with capacity constraints. Trans. Amer. Math. Soc. 367(3), 1501–1521.
  • [6] Ramachandran, D. (1979). Perfect Measures I and II. Macmillan, New Delhi.
  • [7] Ramachandran, D. (1996). Themarginal problem in arbitrary product spaces. In Distributions with fixed marginals and relatedtopics, 260–272. Inst. Math. Statist., Hayward.
  • [8] Strassen, V. (1965). The existence of probability measures with given marginals. Ann. Math. Statist 36, 423–439.[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_demo-2015-0004
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.